Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Zero-free regions for Dirichlet series


Authors: C. Delaunay, E. Fricain, E. Mosaki and O. Robert
Journal: Trans. Amer. Math. Soc. 365 (2013), 3227-3253
MSC (2010): Primary 11M26, 30H10
Published electronically: September 19, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we are interested in explicit zero-free discs for some Dirichlet series and we also study a general Beurling-Nyman criterion for $ L$-functions. Our results generalize and improve previous results obtained by N. Nikolski and by A. de Roton. As a concrete application, we get, for example, a Beurling-Nyman type criterion for the Siegel zero problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11M26, 30H10

Retrieve articles in all journals with MSC (2010): 11M26, 30H10


Additional Information

C. Delaunay
Affiliation: Université de Franche-Comté, Laboratoire de Mathématiques de Besançon, CNRS UMR 6623, 16, route de Gray, F-25030 Besançon, France
Email: christophe.delaunay@univ-fcomte.fr

E. Fricain
Affiliation: Laboratoire Paul Painlevé, UMR no. 8524, Bât. M2, Université de Lille 1, 59655 Villeneuve d’Ascq Cedex, France
Email: fricain@math.univ-lille1.fr

E. Mosaki
Affiliation: Université de Lyon, Université Lyon 1, Institut Camille Jordan CNRS UMR 5208, 43, boulevard du 11 Novembre 1918, F-69622 Villeurbanne, France
Email: mosaki@math.univ-lyon1.fr

O. Robert
Affiliation: Université de Lyon, Université de Saint-Etienne, LaMUSE (EA 3989), 23, rue du Dr P. Michelon, F-42000, Saint-Etienne, France
Email: olivier.robert@univ-st-etienne.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05735-7
PII: S 0002-9947(2012)05735-7
Keywords: Dirichlet series, Beurling–Nyman criterion, Hardy spaces, zeros of $L$-functions.
Received by editor(s): January 6, 2011
Received by editor(s) in revised form: September 21, 2011, and October 28, 2011
Published electronically: September 19, 2012
Additional Notes: This work was supported by the ANR project no. 07-BLAN-0248 “ALGOL”, the ANR project no. 09-BLAN-005801 “FRAB” and the ANR project no. 08-BLAN-0257 “PEPR”.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.